Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Febryan

Acne Purging Gets Worse after 2nd Week

Recommended Posts

Hi all, this is my first time joining acne.org and this is my first posting.

So over the past 5 years I have had a clear skin and didnt have any problem with acne while still using light benzoyl peroxide regularly every night. And then a month ago I ran out of that and have to wait for the order to be delivered. As I was waiting for my order my face was slowly getting new pimples everyday. Finally 2 weeks ago I got the product and applied it right away.

The first week I didnt seem to have any new breakouts but my skin was red and dry, my acne was way better but my skin was irritated. So I ease off a little bit and apply it just once every 2 days at night. Now I'm at the end of 2nd week going to 3rd week, and I got new breakouts (I'd say pretty bad and noticable, some small and some relatively bigger). Do you guys think it is normal? Is it possible that the acne purging has just hit me in my 2nd-3rd week and not in my 1st week?

Edited by Febryan

Share this post


Link to post
Share on other sites

I wouldn't worry too much about it, just try and stick to your benzoyl peroxide application and it should start improving in the following months.

Good luck!
Tommy

Edited by Tommypoo

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×